Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On a $ 4$-manifold homology equivalent to a bouquet of surfaces


Author: Akio Kawauchi
Journal: Trans. Amer. Math. Soc. 262 (1980), 95-112
MSC: Primary 57Q35; Secondary 57M99
MathSciNet review: 583848
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives some algebraic invariants for a piecewise linear imbedding of a surface into some 4-manifold inducing a Z or Q-homology isomorphism. Several examples are obtained by using these invariants.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57Q35, 57M99

Retrieve articles in all journals with MSC: 57Q35, 57M99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1980-0583848-4
PII: S 0002-9947(1980)0583848-4
Keywords: 4-manifold, piecewise linear imbedding, quadratic form, Alexander polynomial, local signature
Article copyright: © Copyright 1980 American Mathematical Society